# SDR ASAA2013040594514

- Difficulty date: April 5, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546430129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP UPPER SURFACE REPAIR DOUBLER IS CHAFED AT MID SECTION.  REPLACED DOUBLER IAW SRM 51-70-10-2R-4 ON LT WING INBD FOREFLAP.
